# SDR AWXA9500469

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3210 · Main Landing Gear
- Part: Brace Assy
- Part number: 65461067
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND RT MAIN STRUT, LOWER SIDE BRACE UNIVERSAL ASSY WORN AT ATTACH BOLT BUSHING.  REMOVED AND REPLACED LOWER SIDE OF UNIVERSAL BRACE ASSY PER OHM 32-16-1.  (M)
